Customize your JAMA Network experience by selecting one or more topics from the list below.
Incorrect Sentence in Text and Mislabeled Values in Figure: In the Preliminary Communication entitled “Anticonvulsant Medications and the Risk of Suicide, Attempted Suicide, or Violent Death,” published in the April 14, 2010, issue of JAMA (2010;303:1401-1409), a sentence in the text included an incorrect drug and a figure labeled data incorrectly. On page 1407 in the third paragraph, the sentence should have read, “The propensity score–matched analysis with carbamazepine as the reference drug produced results qualitatively consistent with these findings, confirming an increased risk of suicidal events for patients beginning to take gabapentin, oxcarbazepine, and tiagabine (eTable 9).” On page 1407 in Figure 2, the numbers at risk for topiramate and valproate were switched (ie, valproate numbers at risk were 2304, 2246, 2040, 1407, 791, 562, and 415). The Kaplan-Meier plot is correct and all resulting risk estimates are correct. eTables 9 and 10 were corrected online April 29, 2010.
Incorrect Sentence in Text and Mislabeled Values in Figure in: Anticonvulsant Medications and the Risk of Suicide, Attempted Suicide, or Violent Death. JAMA. 2010;303(22):2252. doi:10.1001/jama.2010.737
Create a personal account or sign in to: